Top answers from doctors based on your search:
Disclaimer

I have cirrosis of the liver and a very low platelet count could this be a reason I always feel tired

A male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Toubling: Looks like you have a hematologic issue which should be evaluated by a hematologist. Low iron itself may cause itching and fatigue from the likely an ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
To correct the issue: Low platelet counts usually occur because platelets are destroyed in the spleen at a faster rate than new platelets can be produced. If conservative t ... Read More
1
1 thank
A 46-year-old female asked:
Dr. David Brouwer
29 years experience Internal Medicine
Low platelets: It could be due to impaired production of platelets from the bone marrow, or from increased destruction which usually occurs in the spleen. Itp is an ... Read More
2
2 thanks
A 50-year-old member asked:
Dr. Mehdi Moezi
30 years experience Medical Oncology
not per se: No unless there is another condition going on that has caused low platelets and may cause fatigue as well. Repeat CBC and see your doctor for discussi ... Read More
A 45-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Not per se: Low platelet count does not cause aches or tiredness, however, it should still be determined why the platelet count is low and it would help to know t ... Read More
A 32-year-old male asked:
Dr. Steven Hebert
28 years experience Pathology
Platelet problems: Low platelets (thrombocytopenia) are due to either decreased production or increased destruction of your platelets. A hematologist can assist you in ... Read More
1
1 thank
A 77-year-old male asked:
Dr. Carlos Encarnacion
34 years experience Medical Oncology
My friend,: ..You paint a very bleak picture. Your dad is elderly and his bad cirrhosis makes it likely that any treatment for his hcc will cause more harm than g ... Read More
A 37-year-old member asked:
Dr. Martin Linder
42 years experience Family Medicine
Poss side effects: Low platelets are common in hepatitis c and also can be a side effect of interferon treatment. Treatment decisions are dictated by the overall platele ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Glenn Messina
34 years experience Aesthetic Medicine
Hematologist: possibly idiopathic thrombocytopenia, he should be under the care of a hematologist. steroids often elevate the count if not transfusion of platelets ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month